# SDR 0003749920

- Difficulty date: October 1, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N942N
- Make and model: Doug DC-9-32
- Aircraft serial: 47459
- Aircraft time: 79,910 hours, 71,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY LIGHTS IN COCKPIT, GALLEY, AND ENTRYWAY INOPERATIVE.  MAINTENANCE RESEATED BATTERIES IN PACK B5-23.  OPERATIONAL CHECK NORMAL.
